World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 4033
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others

CASE REPORT

Drug rash with eosinophilia and systemic symptoms syndrome due to anti-TB medication

Kaswala Dharmesh H

Year : 2013| Volume: 2| Issue : 1 | Page no: 83-85

   This article has been cited by
 
1 The Potential Effect of Metformin on Cancer: An Umbrella Review
Hong Yu,Xi Zhong,Peng Gao,Jinxin Shi,Zhonghua Wu,Zhexu Guo,Zhenning Wang,Yongxi Song
Frontiers in Endocrinology. 2019; 10
[Pubmed]  [Google Scholar] [DOI]
2 DRESS syndrome au pyrazinamide : complication rare et grave du traitement antituberculeux
U.D. Kombila,W. Ka,F.B.R. Mbaye,N.F. Diouf,L. Fall,P. Ouedraogo,A.N.E. Koutonin,Y. Dia Kane,N. Oumar Toure Badiane
Revue des Maladies Respiratoires. 2018; 35(1): 69
[Pubmed]  [Google Scholar] [DOI]
3 DRESS syndrome induced by rifampicin
Neila Fathallah,Nadia Bellasfar,Helmi Ammar,Raoudha Slim,Bouraoui Ouni,Badreddine Sriha,Wissem Hachfi,Chaker Ben Salem
Thérapie. 2018; 73(5): 441
[Pubmed]  [Google Scholar] [DOI]
4 Methionine and vitamin B-complex ameliorate antitubercular drugs-induced toxicity in exposed patients
Kennedy I. Amagon,Olufunsho Awodele,Abidemi J. Akindele
Pharmacology Research & Perspectives. 2017; 5(5): e00360
[Pubmed]  [Google Scholar] [DOI]
5 Antituberculosis Drug-Associated DRESS: A Case Series
Marion Allouchery,Sophie Logerot,Judith Cottin,Pauline Pralong,Céline Villier,Benoit Ben Saïd
The Journal of Allergy and Clinical Immunology: In Practice. 2017;
[Pubmed]  [Google Scholar] [DOI]
6 DRESS Syndrome Following Metformin Administration
Prakruthi Voore,Chibuzo Odigwe,Aibek E. Mirrakhimov,Dana Rifai,Nkemakolam A. Iroegbu
American Journal of Therapeutics. 2016; 23(6): e1970
[Pubmed]  [Google Scholar] [DOI]
7 Anti-tubercular peptides: A quest of future therapeutic weapon to combat tuberculosis
Ameer Khusro,Chirom Aarti,Paul Agastian
Asian Pacific Journal of Tropical Medicine. 2016;
[Pubmed]  [Google Scholar] [DOI]
8 DRESS syndrome caused by para-aminosalicylic acid: a case report and literature review
Wasan Katip,Narut Muangsiri
Asian Pacific Journal of Tropical Disease. 2016; 6(3): 236
[Pubmed]  [Google Scholar] [DOI]
9 Eosinophilic Drug Allergy
Merin Kuruvilla,David A. Khan
Clinical Reviews in Allergy & Immunology. 2015;
[Pubmed]  [Google Scholar] [DOI]
10 Cutaneous drug rashes
Naveed Ijaz,Emma McMullen,Mini Singh
British Journal of Hospital Medicine. 2015; 76(11): C166
[Pubmed]  [Google Scholar] [DOI]

 

Read this article